Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Before I took Accutane I didn't know the concept of a red mark. Now that's what I get after every pimple.

Its been about 2 years since stopping an accutane course (10 mg daily for 5 months) and still I get red marks after pimples. It seems like some red marks have never faded to begin with. My healing is not the same.

This is 2 YEARS after stopping it.

Anyone in the same boat? Anyone find a solution for themselves?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×